# SDR CA190809012

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, #1 ENGINE EEC REVERTED TO MANUAL. THE CREW ELECTED TO ABORT THE TAKE-OFF. TROUBLESHOOTING IS ONGOING.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20190809012)
